MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPR 3-IN-1 IMPACTOR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPR 3-IN-1 IMPACTOR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110028055
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery that the impactor fractured.The patient did not retain any foreign particle.There was no harm, injury, surgical/medical intervention to patient and no report of a delay.Due diligence is complete.No additional information is available.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The following sections have been updated: b4, b5, g1, g3, g6, h2, h3, h6, h11.Visual examination of the returned product identified the impactor returned shows signs of use with gouges on the strike plate, nicks and gouges on the handle of the impactor and the impactor tip has fractured.There is epoxy residue on the threads of the device and on the impactor tip.The impactor tip that was returned with the device is not the tip that is shown on the print.The tip returned is grey and should be black.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is confirmed from product return.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information is available regarding the incident.

Brand Name
COMPR 3-IN-1 IMPACTOR
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21393573
Report Number0001825034-2025-00383
Device Sequence Number8526239
Product Code PHX
UDI-Device Identifier00880304731301
UDI-Public(01)00880304731301(11)171010(10)202730
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110028055
Device Lot Number202730
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale